# SDR DALA2015082705380

- Difficulty date: August 26, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 70,235 hours, 32,120 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT HORIZONTAL STAB L/E WAS DAMAGED IN A HAILSTORM.  REPAIRED THE LT L/E.
